# SDR SWAA2024111960642

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 59,072 hours, 35,849 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Shutdown
- Location: Zn 300 Stabilize
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O, R
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN IN CRUISE AND WOULD NOT COME BACK ONLINE 11/12-SMOKE COMING FROM TAILPIPE-REPLACED OIL COOLER 11/8-SERVICED APU GEARBOX OPS CHECKED OK 11/2-REPLACED LUBE UNIT FILTER AND START/GEN FILTER OPS CHECKS OK 11/2-SMOKE COMING FROM TAILPIPE-R/R'D OIL COOLER<[01] 05 - OK TO CONTINUE PER [MEL 49-1-01; AUXILIARY POWER UNIT]. WITH SP _______1__ AND AUTHORIZATION NUMBER ____223764___;[02] R/R APU IAW AMM 49-11-00(SEE TTG8Q00EXK9Z FOR WORK PERFORMED)
